# SDR ASAA9510115

- Difficulty date: December 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N742AS
- Make and model: Boeing 737290C
- Aircraft serial: 23136
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Cylinder
- Part number: 69141067
- Condition: Failed
- Location: Nlg
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ANC - FLIGHT 44 - DURING APPROACH, THE NOSE LANDING GEAR FAILED TO EXTEND.  RECYCLED GEAR AND ALL LANDING GEAR EXTENDED NORMALLY.  LANDED WITHOUT INCIDENT.  CLEANED AND LUBED NOSE LANDING GEAR ASSEMBLY.  REPLACED NOSE LANDING GEAR TRANSFER CYLINDER, PERFORMED GEAR RETRACTION, SERVICED STRUT AND OPERATED NORMALLY.  (M)
